# SDR UPS06448396

- Difficulty date: October 17, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1720-1750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1720-1750 LBL 97 SEAT TRACK I/B FLANGE FOUND CORROSION.  CORROSION BLEND OUT 0.057" BY 1/2" BY 20".  SEAT TRACK REPLACED AS PER SRM 51-10-01 P.9 JUST AT LBL  97 BETWEEN STA 1670 AND 1790 REFER NRC NR 508129 FOR DETAIL.
